# SDR CALA2015102894727

- Difficulty date: October 25, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 72,649 hours, 27,139 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF NOSE WHEEL STEERING ON LANDING, REQUIRED TOW INTO GATE.  EMER DECLARED ON DESCENT.  REPLACED STEERING CONTROL UNIT.
